Opacity in a ring around lense "Christmas Tree Cataract"
Went to opthamologist today, all fine but she did find something unusual. That when she dilated the pupil (and used 2 sorts of drops) she could see dots/opacity that appeared TURQUOISE in colour, at the perimeter of my lenses in both eyes. She didn't know name for it but said it was something like a "christmas tree cataract" but not that...These opacities didn't appear in the center of the eye and have no effect on my sight. I have no problems seeing. But she doesn't know what this is. She asked about any drugs I may have been on for childhood diseases... The only drug I have taken iin years past that might do something to eyesight is Paludrine, an antimalarial, which I was on briefly (less than 2 weeks) as a young adult (I'm 48 now).
This is the 2nd opthamologist in 5 years who has said this to me, or at least mentioned it. One fellow said it was "beautiful" and shows up as a striking turquoise colour, and nothing to worry about. That's nice, but has anyone any idea what this is?????
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.